American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(14N25) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 8 of 8 found      Go to page: 1

[1] Sergey Finashin and Viatcheslav Kharlamov. Apparent contours of nonsingular real cubic surfaces. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Xia Liao. Stable birational equivalence and geometric Chevalley-Warning. Proc. Amer. Math. Soc. 141 (2013) 4049-4055.
Abstract, references, and article information   
View Article: PDF

[3] Gianfranco Casnati. Curves of genus $g$ whose canonical model lies on a surface of degree $g+1$. Proc. Amer. Math. Soc. 141 (2013) 437-450.
Abstract, references, and article information   
View Article: PDF

[4] Kangjin Han and Sijong Kwak. Analysis on some infinite modules, inner projection, and applications. Trans. Amer. Math. Soc. 364 (2012) 5791-5812.
Abstract, references, and article information   
View Article: PDF

[5] Izzet Coskun. Surfaces of low degree containing a canonical curve. Contemporary Mathematics 572 (2012) 57-70.
Book volume table of contents   
View Article: PDF

[6] G. Casnati. Canonical curves on surfaces of very low degree. Proc. Amer. Math. Soc. 140 (2012) 1185-1197. MR 2869104.
Abstract, references, and article information   
View Article: PDF

[7] Chikashi Miyazaki. Buchsbaum varieties with next to sharp bounds on Castelnuovo-Mumford regularity. Proc. Amer. Math. Soc. 139 (2011) 1909-1914. MR 2775367.
Abstract, references, and article information   
View Article: PDF

[8] David Eisenbud. Syzygies, degrees, and choices from a life in mathematics. Retiring Presidential Address. Bull. Amer. Math. Soc. 44 (2007) 331-359. MR 2318155.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 8 of 8 found      Go to page: 1